U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Diuretics (water pills) make you sweat?

1 doctor answer1 doctor weighed in
Dr. Calvin Weisberger
52 years experience
Diuretics: Diuretics generally don't make one sweat, if they cause diuresis, the drop in fluid volume generally works against sweating but environment and physiologic factors can vary this.

Related questions

A 36-year-old female asked:
Is it safe to take a water pill everyday !!!
1 doctor answer3 doctors weighed in
A 51-year-old member asked:
Can a water pill cause your blood to get thicker?
1 doctor answer1 doctor weighed in
A 48-year-old member asked:
Can there be any side effects with taking lacix water pill?
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
I have lupus and a water pill caused me to have less pain. Why is that?
2 doctor answers2 doctors weighed in
Last updated Jun 9, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.